Journal of Optimization Theory and Applications

, Volume 48, Issue 1, pp 191–204

Sensitivity analysis for variational inequalities

  • R. L. Tobin
Contributed Papers

DOI: 10.1007/BF00938597

Cite this article as:
Tobin, R.L. J Optim Theory Appl (1986) 48: 191. doi:10.1007/BF00938597


Sensitivity analysis results for variational inequalities are presented which give conditions for existence and equations for calculating the derivatives of solution variables with respect to perturbation parameters. The perturbations are of both the variational inequality function and the feasible region. Results for the special case of nonlinear complementarity are also presented. A numerical example demonstrates the results for variational inequalities.

Key Words

Sensitivity analysisvariational inequalitiesnonlinear complementarityequilibrium analysis

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • R. L. Tobin
    • 1
  1. 1.Environmental Research DivisionArgonne National LaboratoryArgonne
  2. 2.GTE Laboratories Inc.Waltham